Can weed help withdrawal symptoms of a pain killer addict?

Question by qυєєи of му cαsтlє ♥: Can weed help withdrawal symptoms of a pain killer addict?
I know someone who has been on Suboxone since April for a pain killer addiction and this person now wants to stop the suboxone. I was reading a sub forum where some people said smoking weed can help with the withdrawal symptoms, is this true?
Yeah I know it’s like replacing one with another but the Subs are killing this person’s body–extreme moodiness, sleep apnea, chest pains, tiredness….I rather this person do nothing but I’d rather them smoke then continue with the pills….it’s a lose-lose situation either way though.

Best answer:

Answer by princessbi2006
It’s helpful for many other things (such as side effects for chemotherapy, cancer itself, AIDS) because it has good anti-nausea and anti-pain effects. So I don’t see why it wouldn’t also help for drug withdrawal symptoms.

However, while cannabis is not physically addictive, it can be psychologically addictive, and you are putting yourself at risk for replacing one addiction with another.

Add your own answer in the comments!

Trackback URL

, , , , , ,

4 Comments on "Can weed help withdrawal symptoms of a pain killer addict?"

  1. Brayden calls me mommy! ♥ PM
    19/03/2013 at 12:16 pm Permalink

    Yes, however, its like replacing addictions, and shouldnt be done..

  2. Rosie
    19/03/2013 at 12:59 pm Permalink

    It can help with nausea and vomiting.

  3. Nina Lee
    19/03/2013 at 1:37 pm Permalink

    Weed can help anything, lol.

    I do know that Wellbutrin is sometimes given for speed addictions to taper off the effects (I once had a diet pill addiction & was prescribed it for that). I’m not sure if it would work for pain killer addictions though.

  4. Vahé
    19/03/2013 at 2:20 pm Permalink

    I have heard that you can use weed to get off of a pain killer, but you shouldn’t just advise someone to do this without knowing a great deal about the drug in question. If I were you, I’d have the person consult with his or her doctor about getting off of the drug, just to be on the safe side.

    You may be able to find more information at the website http://www.erowid.org/

Hi Stranger, leave a comment:

ALLOWED XHTML TAGS:

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Subscribe to Comments